Free Gibbs energy in quantum systems
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 35 (1976), pp. 77-102
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1976_35_a2,
author = {S. A. Mol\v{c}anov and I. D. Novikov},
title = {Free {Gibbs} energy in quantum systems},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {77--102},
year = {1976},
volume = {35},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1976_35_a2/}
}
S. A. Molčanov; I. D. Novikov. Free Gibbs energy in quantum systems. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 35 (1976), pp. 77-102. http://geodesic.mathdoc.fr/item/MMO_1976_35_a2/